# SDR HNAA2019042200109

- Difficulty date: April 21, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 652RS
- Aircraft time: 42,259 hours, 38,183 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Stuck
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

PDIS  652     05-50  2016731  21APR19  FAY  CLOSE
      REF LP 201672 ITEM 3, DURING GO AROUND WITH FLAPS ST
      UCK AT 45 DEGREES A/C REACHED 173 KTS
FACT  22APR19  08:57  FAY
            INSP FLAP IAW AMM 05-50-07-212-004-A NO DEFECTS NOTE
            D AT THIS TIME. DVI FLAP FOR DAMAGE NO DEFECTS NOTED
             AT THIS OK FOR SERVICE.
